A 30-year-old female asked:
I am developing red patches on the palm of my hands, sore throat, irritability when eating oranges, rash around my mouth. fingers are starting to swel?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 57 years experience
See doctor: If a new drug has been introduced in the past 10 days, stop it immediately unless it is absolutely needed . Looks like you have a systemic disease but it is impossible to guess what may be causing it with so little information
315 viewsAnswered >2 years ago
Last updated Jun 23, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.